# SDR CA040412002

- Difficulty date: April 6, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-200
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Leaking
- Location: Pitot Tube Assy
- Component: Pitot Tube Assy, Rosemount
- Component part number: 0851CM2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) B737-200 PITOT TUBE ASSEMBLY FAILED BENCH CHECK WITH A PITOT LEAK IN EXCESS OF 350 KTS/MIN.  THE LEAK WAS DETERMINED TO BE ORIGINATING WHERE THE PITOT TUBE AIRFRAME ATTACHMENT CONNECTS TO THE BASE OF THE PITOT TUBE ASSEMBLY.  THE COMPONENT WAS A USED PART ACQUIRED FROM A DISTRIBUTOR, QWEST AIR PARTS INC, IN MEMPHIS TN.  THE PITOT TUBE HAD BEEN BENCH CHECKED  SERVICEABLE BY CROSS-CHECK AVIATION, FAA REPAIR STATION NR XK8R253Y LOCATED IN RENO, NEVADA.
